×

zbMATH — the first resource for mathematics

Nonlinear reflecting diffusion process, and the propagation of chaos and fluctuations associated. (English) Zbl 0547.60080
A nonlinear diffusion satisfying a normal reflecting boundary condition is constructed and a result of propagation of chaos for a system of interacting diffusing particles with normal reflecting boundary conditions is proved. Then a Gaussian limit for the fluctuation field which is defined in \(L^ 2_ 0(B)\) of a Wiener type space B is obtained. The covariance of the Gaussian limit is computed in terms of a Hilbert-Schmidt operator on \(L^ 2_ 0(B)\). (Author’s abstract)
Reviewer: D.Dawson

MSC:
60J60 Diffusion processes
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bensoussan, A; Lions, J.L, ()
[2] Billingsley, P, ()
[3] Bismut, J.M, Martingales, the Malliavin calculus and hypoellipticity under general Hörmander’s conditions, Z. wahrsch. verw. gebiete, 56, 469-505, (1981) · Zbl 0445.60049
[4] Braun, W; Hepp, K, The Vlasov dynamics and its fluctuation in the \(1N\) limit of interacting particles, Comm. math. phy., 56, 101-113, (1977) · Zbl 1155.81383
[5] \scJ. Bretagnolle, Lois limites du bootstrap de certaines fonctionnelles, to appear.
[6] Dawson, D.A, Critical dynamics and fluctuations for a Mean field model of cooperative behaviour, J. statist. phys., 31, 29-85, (1983)
[7] Dellacherie, C; Meyer, P.A, Probabilités et potentiels, (1980), Hermann Paris, Chaps. V-VIII
[8] \scC. Doleans-Dade, Intégrales stochastiques par rapport à une famille de probabilités. Séminaire de Probabilités n∘ V, Springer Lecture Notes, Vol. 191, Berlin/Heidelberg/New York.
[9] Dobrusin, R.L, Prescribing a system of random variables by conditional distributions, Theoret. probab. appl., 15, 3, 458, (1970) · Zbl 0264.60037
[10] Dobrusin, R.L, Vlasov equations, Funct. anal. appl., 13, 115, (1979)
[11] Gilbarg, D; Trudinger, N.S, Elliptic partial differential equations of second order, (1977), Springer Berlin · Zbl 0691.35001
[12] Ikeda, N; Watanabe, S, Stochastic differential equations and diffusion processes, (1981), North-Holland-Kodansha Amsterdam/Oxford/New York/Tokyo · Zbl 0495.60005
[13] Ito, K, Continuous additive \(I\)′-valued processes, ()
[14] \scS. Kusuoka and Y. Tamura, The convergence of Gibbs measures associated with mean field potentials, to appear. · Zbl 0549.60099
[15] \scP. L. Lions and A. S. Sznitman, Stochastic differential equations with reflecting boundary conditions, to appear. · Zbl 0598.60060
[16] McKean, H.P, Propagation of chaos for a class of nonlinear parabolic equations, (), 41-57
[17] McKean, H.P, A class of Markov processes associated with nonlinear parabolic equations, (), 1907-1911 · Zbl 0149.13501
[18] McKean, H.P, Fluctuations in the kinetic theory of gases, Comm. pure appl. math., 28, 435-455, (1975)
[19] Marchioro, C; Pulvirenti, M, Hydrodynamics in two dimensions and vortex theory, Comm. math. phy., 84, 483-503, (1982) · Zbl 0527.76021
[20] Neveu, J, Processus aleatoires gaussiens, (1968), Presses Univ. Montréal Montreal · Zbl 0192.54701
[21] Neveu, J, Cours de troisième cycle sur LES intégrales stochastiques, (1971/1972), Paris VI
[22] Neveu, J, Martingales à temps discret, (1972), Masson Paris
[23] Rudin, W, Real and complex analysis, (1974), MacGraw-Hill New York
[24] Serfling, R.J, Approximation theorems of mathematical statistics, (1980), Wiley New York/Chichester/Brisbane/Toronto · Zbl 0456.60027
[25] Serrin, J, The problem of Dirichlet for quasilinear elliptic differential equations, Philos. trans. roy. soc. London, 265, 413-496, (1969) · Zbl 0181.38003
[26] Sznitman, A.S, Equations de type Boltzmann spatialement homogènes, C. R. acad. sci. Paris. ser. A, 295, 363-366, (1982) · Zbl 0514.60083
[27] \scA. S. Sznitman, Equations de type Boltzmann spatialement homogènes, Z. Wahrsch. Verw. Gebiete in press.
[28] Tanaka, H, Stochastic difference equations associated with the Boltzmann equation of Maxwellian molecules in several dimensions, (), 301-314
[29] Tanaka, H, Some probabilistic problems in the spatially homogeneous Boltzmann equation, () · Zbl 0514.60063
[30] \scH. Tanaka, Limit theorems for certain diffusion processes with interaction, to appear. · Zbl 0552.60051
[31] Tanaka, H; Hitsuda, M, Central limit theorems for a simple diffusion model of interacting particles, Hiroshima math. J., 11, 415-423, (1981) · Zbl 0469.60097
[32] \scK. Uchiyama, Fluctuation of Markovian systems in Kac’s caricature of a Maxwellian gas, J. Math. Soc. Japan, in press. · Zbl 0513.60080
[33] \scK. Uchiyama, A fluctuation problem associated with the Boltzmann equation for a gas of molecules with a cut-off potential, to appear. · Zbl 0524.60099
[34] Yamada, T; Watanabe, S; Yamada, T; Watanabe, S, On the uniqueness of solutions of stochastic differential equations, J. math. Kyoto univ., J. math. Kyoto univ., 11, 553-563, (1971) · Zbl 0229.60039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.